# SDR FDEA202110282648

- Difficulty date: October 28, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1527
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK ALONG X = 8.5 FLANGE AT STATION 1527   FOUND CORRODED. MAIN DECK CARGO COMPARTMENT FLOOR AT SEAT TRACK FLANGE STATION 1527 X = 8.5   CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1.CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT AT EXISTING SPLICES STATION 1451 TO STATION 1531/5-0 , X= 8.5 AS PER SRM   53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
